# SDR AALA971638

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Worn
- Location: Bs 710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - OBLONG RIVET HOLE IN STR 256, STA 710.  CUT OUT DAMAGED AREA, INSTALLED STRINGER SPLICE REPAIR PER SRM 51-10-3, FIGURE 1.  TST:  67,059.  CYCLES, 43,852.  (X)
